# SDR UHLA2015032400322

- Difficulty date: March 24, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 34,107 hours, 28,252 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON, A CRACK WAS FOUND ON THE LT FLANGE AT FRAME 67.  THE AREA WAS REPAIRED IAW ETD2015-145-028481, REV A.
